My experience on Desmopressin for Diabetes Insipidus !

Tags


I'm 18 now and 6 months ago i discovered that i have a chronical disease called Diabetes Insipidus .

Diabetes insipidus (DI) is a condition characterized by excessive thirst and excretion of large amounts of severely diluted urine, with reduction of fluid intake having no effect on the concentration of the urine. There are different types of DI, each with a different set of causes. The most common type in humans is the neurological form, called Central DI (CDI), which involves a deficiency of arginine vasopressin (AVP), also known as antidiuretic hormone (ADH). The second common type of DI is nephrogenic diabetes insipidus (NDI), which is due to kidney or nephron dysfunction caused by an insensitivity of the kidneys or nephrons to ADH. DI can also be gestational, or present as an iatrogenic artifact of alcohol or some types of drug abuse. DI should not be confused with nocturia.

-First i was hospitalised on a clinic here in my country and i made the Fluid Deprivation Test and Magnetic Resonance (MR) of pitiutary gland . The doctor told me that i have Central Di and gave me Minirin spray which contains Desmopressin ( synthetic antidiuretic hormone or arginine vassopressin) . In 2 months this kind of medication wasn't helping me , so i had to see again my doctor and tell her about that . She decidaded to hospitalise me again and to start with Minirin tablets which contains higher amount of desmopressin .
At first i was on high dose of desmopressin to recover the hiponatremia and hipokalemia .
Now i take 2x1 0.2 mg a day and feeling a bit better .
The problem is that the medication is expensive and it's stopping me from many things , becouse i live in a poor country and I'm spending my money on Minirin .
In november i have a control and i need to make again another Magnetic Resonance - in case just if the Adenoma ( it's a non cancereus tumor ) is getting bigger , becouse now i have problems with focusing and it's stopping me from studying .. If the doctor is agree I would need to make a pitiutary surgery to remove the Adenoma (tumor) and getting back to reality .

I had problems with acnes and i described my experience on Accutane as well :
My experience on Accutane

About me! Read here!


EmoticonEmoticon